# SDR CALA2022072001826

- Difficulty date: July 19, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 75,170 hours, 32,045 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Seal
- Part number: D5461039400100
- Condition: Cracked
- Location: Eng T-R To Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

PDA 2 #1 ENG INBD T-R TO PYLON FLEX SEAL - SECOND FROM AFT - CRACKED AND MISSING PIECES..SEE PHOTO INSPECT TAPE EACH FLIGHT PER PART 2A AND PERMANENT REPAIR WITHIN 50 FLIGHT HOURS. REF ECRA 5450-02357 REV-B FIG 3 ITEM 110 AFT EDGE CRACKED AND MISSING SEGMENT...PERFORMED INTERIM REPAIR PART 1D, ISSUE DIP TO ENG1 I-B (R/H/S) PYLON FLEX SEAL INTERIM REPAIR WITH SPEED MUST TOMC-APPROVAL FROM SC1ELBYC COMMENT BE CHECKED PRIOR TO EACH FLIGHT ("M" IN THE METER) AND MUST REPAIR WITHIN 50 FH. PER TRM ECRA 5450-02357 REV B. CURRENT PTT IS 75169. PHOTO ADDED REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
